Thunderstorm Wind, Shenandoah
- When
- July 3, 1:08 PM EST
- Where
- Shenandoah County, 0.21 mi N of Strasburg
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.983, -78.370
The Mid-Atlantic was in between a cold front approaching form the Appalachian Mountains and Hurricane Arthur off the Delaware Coast. Warm and humid conditions were across the region and showers and thunderstorms led to heavy rain.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LWX wrote it up.
The Mid-Atlantic was in between a cold front approaching form the Appalachian Mountains and Hurricane Arthur off the Delaware Coast. Warm and humid conditions were across the region and showers and thunderstorms led to heavy rain. Unstable conditions led to severe thunderstorms that produced damaging winds and large hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jul 3, 12:05 PM EST, 1 hour 3 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
105 PM EDT THU JUL 3 2014
.SYNOPSIS...
A COLD FRONT OVER THE APPALACHIANS WILL SLOWLY MOVE INTO THE AREA
TODAY BEFORE PASSING THROUGH OVERNIGHT. HURRICANE ARTHUR...90 MILES
SOUTHEAST OF CHARLESTON SC...WILL MOVE EAST OF THE DELMARVA FRIDAY
AND THEN TRACK NORTHEAST. FOR FURTHER INFO...PLEASE SEE THE LATEST
GUIDANCE AND INFORMATION FROM THE NATIONAL HURRICANE CENTER FOR
DETAILS ON THE PATH OF ARTHUR. HIGH PRESSURE WILL RETURN FOR THE
HOLIDAY WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
SVR TSTM WTCH HAS BEEN ISSUED FOR ALL OF THE CWA UNTIL 9 PM W/
XPCTN OF LWR SRN MD.
LOTS GOING ON IN THE SFC ANLYS...
HRCN ARTHUR...A MINIMAL STRENGTH HRCN...WILL MOVE NE ACROSS THE
OUTER BANKS TNGT..WELL E OF THE DELMARVA FRI AFTN...AND E OF CAPE
COD FRI NGT. CONSULT THE LATEST ADVISORIES FROM THE NATIONAL
HURRICANE CENTER REGARDING THE TRACK OF ARTHUR.
A FNTL BNDRY XTNDS FM SYR TO ROA INTO THE GULF STATES. BEHIND THAT
IS SOMETHING THAT IS FAIRLY WELCOME FOR EARLY JUL...COOL DRY HIGH
PRES. DWPTS IN THE 40S IN THE UPR MIDWEST. THIS AIR WL GET HERE
FOR THE 4TH...BRINGING CLR SKIES...BUT THE 3RD COULD BRING SOME
ATMOSPHERIC FIREWORKS. THE THOUGHTS OF THE PRVS SHIFT STILL LOOK GOOD:
PWATS ARE PROGGED TO BE OVER 2 INCHES NEAR AND EAST OF THE BLUE
RIDGE MOUNTAINS. A STRENGTHENING SURFACE TROUGH ALONG WITH THE
RIGHT REAR QUADRANT OF THE UPPER-LEVEL JET PASSING THROUGH WILL
ACT AS LIFTING MECHANISMS TODAY. THE COLD FRONT WILL SLOWLY PASS
THROUGH THE AREA TONIGHT AND THIS WILL ALSO ACT AS A LIFTING
MECHANISM. NAM/GFS BUFKIT ALONG WITH THE SREF ARE SHOWING BETWEEN
1000 AND 2000 J/KG OF MLCAPE DEVELOPING. THE HIGH CAPE ALONG WITH
THE LIFTING MECHANISMS WILL CAUSE SHOWERS AND THUNDERSTORMS TO
DEVELOP. THUNDERSTORMS WILL PRODUCE TORRENTIAL DOWNPOURS AND THIS
DOES POSE A THREAT FOR FLASH FLOODING. ALSO...THE SHEAR VECTOR
WILL BE PARALLEL TO THE COLD FRONT...ALLOWING FOR THE POSSIBILITY
FOR THUNDERSTORMS TO TRAIN OVER THE SAME LOCATIONS. A FLASH FLOOD
WATCH IS IN EFFECT FOR THE SHENANDOAH VALLEY...EASTERN WEST
VIRGINIA...NORTH-CENTRAL MARYLAND AND ALSO FOR ALL LOCATIONS EAST
OF THE BLUE RIDGE MOUNTAINS. RAINFALL RATES OVER 2 INCHES PER HOUR
ARE POSSIBLE IN SOME OF THE STRONGER STORMS...AND THOSE RAINFALL
RATES WILL POSE A THREAT FOR LOCALIZED FLASH FLOODING. MODERATE
SHEAR PROFILES ALONG WITH THE HIGHER AMOUNTS OF CAPE DOES SUGGEST
THAT CONVECTION MAY BECOME MORE ORGANIZED...ESPECIALLY LATER THIS
AFTERNOON INTO THIS EVENING. LOCALLY DAMAGING WIND GUSTS AND LARGE
HAIL WILL BE THE PRIMARY THREATS.
THE BEST CHANCE FOR THE HEAVIER THUNDERSTORMS WILL BE THIS
AFTERNOON AND EARLY EVENING FOR LOCATIONS WEST OF THE BLUE RIDGE
MOUNTAINS. DRIER AIR WILL MOVE IN BEHIND THE COLD FRONT ACROSS
THESE AREAS ALLOWING FOR CONDITIONS TO IMPROVE TONIGHT. FARTHER
EAST...THE HEAVIER THUNDERSTORM THREAT WILL BE FROM LATER THIS
AFTERNOON THROUGH THIS EVENING FOR THE WASHINGTON AND BALTIMORE
METROPOLITAN AREAS. CONDITIONS WILL IMPROVE AFTER MIDNIGHT AS
DRIER AIR SLOWLY MOVES IN BEHIND THE FRONT. ACROSS SOUTHERN
MARYLAND...THE HEAVIER SHOWERS AND THUNDERSTORMS MAY PERSIST
THROUGH MOST OF THE NIGHT.
DRIER AIR WILL BEGIN TO WORK ITS WAY INTO THE REGION BEHIND THE
COLD FRONT...FIRST ACROSS THE POTOMAC HIGHLANDS THIS
EVENING...THEN TOWARD THE WASHINGTON AND BALTIMORE METROPOLITAN
AREAS OVERNIGHT.
&&
.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
THE COLD FRONT WILL PASS THROUGH SOUTHERN MARYLAND EARLY FRIDAY
AND ARTHUR WILL QUICKLY MOVE NORTHEAST OFF THE MID-ATLANTIC COAST
DURING THE DAY. CLOUDS AND SHOWERS MAY HANG ON INTO FRIDAY MORNING
NEAR AND EAST OF INTERSTATE 95...BUT LOCATIONS TO THE WEST WILL
END UP DRY. DRIER AIR WILL MOVE IN ACROSS THE ENTIRE AREA FRIDAY
AFTERNOON AND THERE WILL BE PLENTY OF SUNSHINE. BREEZY CONDITIONS
ARE EXPECTED AS ARTHUR MOVES AWAY FROM THE AREA. NORTHWEST WINDS
WILL GUST AROUND 20 TO 25 MPH. MAX TEMPS WILL RANGE FROM THE 70S
IN THE MOUNTAINS TO THE LOWER AND MIDDLE 80S ACROSS MOST OTHER
LOCATIONS...AND HUMIDITY WILL BE MUCH LOWER MAKING IT FEEL QUITE
COMFORTABLE.
HIGH PRESSURE WILL BUILD OVER THE REGION FRIDAY NIGHT...ALLOWING
FOR MAINLY CLEAR SKIES AND COMFORTABLY COOL CONDITIONS. NORTH-
NORTHWEST WINDS MAY BE A LITTLE GUSTY...ESPECIALLY EARLY IN THE
EVENING. MIN TEMPS WILL RANGE FROM THE 40S IN THE ALLEGHENY
HIGHLANDS TO THE LOWER 60S IN DOWNTOWN WASHINGTON AND BALTIMORE.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
LARGE AREA OF HIGH PRESSURE WILL SETTLE OVER THE REGION ON
SATURDAY AND DOMINATE THE REMAINDER OF THE 4TH OF JULY HOLIDAY
WEEKEND...BRINGING DRY WEATHER...BELOW NORMAL DAYTIME HIGHS AND
COMFORTABLE LOWER HUMIDITY. BY MONDAY...THE SURFACE HIGH WILL
SLIDE OFF THE EASTERN SEABOARD ALLOWING A RETURN FLOW OF WARMER
AIR...AND INCREASING HUMIDITY TO RETURN THROUGH MID WEEK. THE
PRESENCE OF A SURFACE LEE TROUGH ON TUE AND WED COULD ALLOW FOR
DIURNAL AFTERNOON AND EVENING TSTM ACTIVITY BOTH DAYS. BY WED A
SLOW MOVING COLD FRONT WILL APPROACH THE REGION FROM THE NORTH.
PROGRESS OF THIS FRONT WILL BE SLOW..AND BY THU IT WILL ONLY BE
HUNG UP ALONG THE NRN TIER OF ZONES...SO INCREASED CHANCE FOR
SHOWER AND TSTMS TOWARD TO END THE WORK WEEK.
&&
.AVIATION /17Z THURSDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS XPCTD THIS AFTERNOON AND EVENING.
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND HAIL
ALONG WITH TORRENTIAL DOWNPOURS THAT CAN REDUCE CIGS AND VSBYS TO
IFR LEVELS AT TIMES.
CONDITIONS WILL IMPROVE FROM WEST TO EAST TONIGHT INTO EARLY
FRIDAY. VFR CONDITIONS ARE EXPECTED FRIDAY WITH NORTH-NORTHWEST
WINDS GUSTING AROUND 20 TO 25 KNOTS. WINDS WILL SLOWLY DIMINISH
FRIDAY EVENING...BUT THE NORTHWEST FLOW WILL CONTINUE OVERNIGHT
AROUND 5 TO 10 KNOTS.
EXTENDED OUTLOOK FROM SAT THROUGH MON...EXPECT VFR CONDITIONS BOTH
SAT AND SUN. WITH INCREASED HUMIDITY ON THE BACK SIDE OF THE
ATLANTIC SURFACE HIGH...THERE COULD BE EARLY MORNING MVFR VSBYS IN
FOG MON MORNING AT ALL TERMINALS.
&&
.MARINE...
SVR TSTM WTCH IN EFFECT UNTIL 9 PM FOR THE MIDDLE AND UPPER
PTMC...CHES BAY N OF NORTH BCH.
A SOUTHERLY FLOW WILL CONTINUE OVER THE WATERS TODAY THROUGH MOST
OF TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE
WATERS THIS AFTERNOON AND EVENING. THIS IS IN EFFECT FOR THE MARYLAND
CHESAPEAKE BAY AND LOWER TIDAL POTOMAC RIVER TONIGHT. THERE MAY
BE ENOUGH OF A GRADIENT FOR WIND GUSTS AROUND 20 KNOTS. SHOWERS
AND THUNDERSTORMS ARE LIKELY...ESPECIALLY LATER THIS AFTERNOON
THROUGH MOST OF TONIGHT. THUNDERSTORMS MAY CONTAIN GUSTY
WINDS...HAIL AND TORRENTIAL DOWNPOURS THAT COULD LEAD TO REDUCED
VSBYS.
ARTHUR WILL RMN WELL TO THE E DURING FRIDAY. GUSTY NORTHWEST
WINDS ARE EXPECTED AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE
WATERS. A GALE WARNING MAY BE NEEDED FOR PORTIONS OF THE WATERS
DURING THIS TIME. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR
THE WATERS FRIDAY EVENING...AND FOR PORTIONS OF THE WATERS
OVERNIGHT.
ON SAT...SLACKENING PRESSURE GRADIENT BETWEEN DEPARTING TROPICAL
SYSTEM AND HIGH PRESSURE MOVING OVER THE WATERS.
ON SUN...WINDS WILL BE BELOW SCA LEVELS BENEATH HIGH PRESSURE CENTER.
EARLY NEXT WEEK...S TO SW WINDS AROUND THE BACK SIDE OF THE
ATLANTIC HIGH PRESSURE...AND ARE EXPECTED TO BE BELOW SCA
LEVELS...WITH A CHANCE OF SOUTHERLY CHANNELING COULD CAUSE NEAR
SCA LEVEL WIND GUSTS LATE MON MAINLY IN THE MAIN CHES BAY CHANNEL.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DCZ001.
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ013-014-016>018.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ004>007-009>011.
FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR MDZ003.
VA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR VAZ057.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR VAZ036>040-042-
050>056-501-502.
FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR VAZ025>031.
WV...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR WVZ052-053.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR ANZ530>534-
537>543.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR ANZ535-
536.
SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM EDT FRIDAY FOR ANZ535-
536.
&&
UPDATE..WOODY!
PRVS...BJL/SMZHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 101 PM EDT THU JUL 3 2014 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 041515- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 101 PM EDT THU JUL 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM THIS EVENING FOR THE AREA WITH THE EXCEPTION OF ST. MARY'S AND CALVERT COUNTIES AND THE WATERS ADJACENT TO THESE COUNTIES. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. SHOWERS AND THUNDERSTORMS ARE LIKELY. HEAVIER SHOWERS AND THUNDERSTORMS WILL CAUSE TORRENTIAL DOWNPOURS WHICH MAY LEAD TO FLASH FLOODING. SEE WBCFFALWX FOR FURTHER DETAILS. A FEW THUNDERSTORMS MAY BECOME SEVERE...WITH LOCALLY DAMAGING WIND GUSTS AND LARGE HAIL BEING THE PRIMARY THREATS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE WATERS THIS AFTERNOON AND EVENING. THE SMALL CRAFT ADVISORY CONTINUES THROUGH LATE TONIGHT FOR THE MARYLAND CHESAPEAKE BAY AND LOWER TIDAL POTOMAC RIVER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE WATERS FRIDAY...AND A GALE WARNING MAY BE NEEDED FOR PORTIONS OF THE WATERS DURING THIS TIME. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR THE WATERS FRIDAY EVENING...AND FOR PORTIONS OF THE WATERS FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-041515- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 101 PM EDT THU JUL 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM THIS EVENING FOR THE ENTIRE AREA. A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY THIS EVENING FOR THE SHENANDOAH VALLEY...PORTIONS OF NORTH-CENTRAL MARYLAND AND EASTERN WEST VIRGINIA. A FLASH FLOOD WATCH IS IN EFFECT THIS AFTERNOON THROUGH TONIGHT FOR ALL AREAS EAST OF THE BLUE RIDGE MOUNTAINS. SHOWERS AND THUNDERSTORMS ARE LIKELY. HEAVIER SHOWERS AND THUNDERSTORMS WILL CAUSE TORRENTIAL DOWNPOURS WHICH MAY LEAD TO FLASH FLOODING. SEE WBCFFALWX FOR FURTHER DETAILS. A FEW THUNDERSTORMS MAY BECOME SEVERE...WITH LOCALLY DAMAGING WIND GUSTS AND LARGE HAIL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1214 PM EDT THU JUL 3 2014 WVZ055-502-506-031645- EASTERN PENDLETON WV-HARDY WV-EASTERN GRANT WV- 1214 PM EDT THU JUL 3 2014 ...STRONG THUNDERSTORM TO AFFECT EASTERN PENDLETON...HARDY AND EASTERN GRANT COUNTIES... AT 1214 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHEAST OF MILAM...STATIONARY. LOCATIONS IMPACTED INCLUDE. STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS ARE ISSUED. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3898 7910 3891 7896 3865 7917 3876 7928 TIME...MOT...LOC 1614Z 180DEG 0KT 3865 7897 MANNING
The Sterling radar (KLWX), 76 km away, was scanning. The volume nearest the first event began at 18:10 UTC.
23 thunderstorm wind, 8 hail. Local standard time, as filed.
There were numerous trees topped, snapped and uprooted with minor structural damage near Strasburg.
There were multiple trees down on Junction Road near Greenleaf Road.
There was a tree reported down on Norman Road at Hackley Lane.
There was a tree reported down on Sperryville Pike at Lanes Farm Road.
There was a tree reported down on Waterford Road at Highway 229.
There was a tree reported down at 452 Brown Town Road.
There was a tree reported down at Tilthammer Mill Road and Clay Hill Road.
There were several large trees snapped near the Edgehill Subdivision.
There was a tree reported down on Green Road at Cedrus Drive.
There was a tree reported down at 2714 Parshall Road.
A barn collapsed due to strong winds at 943 Parshall Road.
There was a tree down on Meetze Road at Beach Road.
There was a tree down on Meetze Road at Casanova Road.
There were two trees reported down on Monacan Trail Road at Plank Road.
There were multiple trees down in the city of Manassas.
There was a tree reported down on Oak Park Road at Lillards Ford Road.
There was a tree reported down on Leon Road near Highway 29.
There were a couple trees reported down on Clifton Road near Highway 29.
There was a street light pole snapped, multiple trees and large limbs down around Oakton Shopping Center.
There were trees reported down near the Highway 267 and Interstate 66 interchange.
There were multiple trees down.
There were multiple trees down on George Washington Parkway Southbound beyond Virginia Route 123.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Virginia in 2014Every state in 2014This day in weather historyWarnings in Virginia, July 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 535666, 535667, 535668, 535671, 535677, 535678, 535672, 535673, 535700, 535681, 535702, 535703, 535713, 535714, 535724, 535728, 535735, 535737, 535731, 535732, 536704, 535738, 535740, 535744, 535745, 535741, 535742, 535748, 535750, 535751, 535753.